Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 472760, 9 pages
http://dx.doi.org/10.1155/2010/472760
Research Article

Some Existence Theorems for Nonconvex Variational Inequalities Problems

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 9 November 2010; Accepted 18 December 2010

Academic Editor: Roman Dwilewicz

Copyright © 2010 Narin Petrot. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” Comptes Rendus de l'Académie des Sciences, vol. 258, pp. 4413–4416, 1964. View at Google Scholar
  2. Y. J. Cho and X. Qin, “Systems of generalized nonlinear variational inequalities and its projection methods,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 12, pp. 4443–4451, 2008. View at Publisher · View at Google Scholar
  3. Y. J. Cho, S. M. Kang, and X. Qin, “On systems of generalized nonlinear variational inequalities in Banach spaces,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 214–220, 2008. View at Publisher · View at Google Scholar
  4. N. Petrot, “Existence and algorithm of solutions for general set-valued Noor variational inequalities with relaxed (μ,ν)-cocoercive operators in Hilbert spaces,” Journal of Applied Mathematics and Computing, vol. 32, no. 2, pp. 393–404, 2010. View at Publisher · View at Google Scholar
  5. S. Suantai and N. Petrot, “Existence and stability of iterative algorithms for the system of nonlinear quasi-mixed equilibrium problems,” Applied Mathematics Letters, vol. 24, no. 3, pp. 308–313, 2011. View at Publisher · View at Google Scholar
  6. F. H. Clarke, Y. S. Ledyaev, R. J. Stern, and P. R. Wolenski, Nonsmooth Analysis and Control Theory, vol. 178 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1998.
  7. F. H. Clarke, R. J. Stern, and P. R. Wolenski, “Proximal smoothness and the lower-C2 property,” Journal of Convex Analysis, vol. 2, no. 1-2, pp. 117–144, 1995. View at Google Scholar
  8. R. A. Poliquin, R. T. Rockafellar, and L. Thibault, “Local differentiability of distance functions,” Transactions of the American Mathematical Society, vol. 352, no. 11, pp. 5231–5249, 2000. View at Publisher · View at Google Scholar
  9. A. Moudafi, “Projection methods for a system of nonconvex variational inequalities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 517–520, 2009. View at Publisher · View at Google Scholar
  10. R. U. Verma, “General convergence analysis for two-step projection methods and applications to variational problems,” Applied Mathematics Letters, vol. 18, no. 11, pp. 1286–1292, 2005. View at Publisher · View at Google Scholar
  11. R. P. Agarwal and R. U. Verma, “General system of A(η)-maximal relaxed monotone variational inclusion problems based on generalized hybrid algorithms,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 2, pp. 238–251, 2010. View at Publisher · View at Google Scholar
  12. M. A. Noor, “On a system of general mixed variational inequalities,” Optimization Letters, vol. 3, no. 3, pp. 437–451, 2009. View at Publisher · View at Google Scholar
  13. N. Petrot, “A resolvent operator technique for approximate solving of generalized system mixed variational inequality and fixed point problems,” Applied Mathematics Letters, vol. 23, no. 4, pp. 440–445, 2010. View at Publisher · View at Google Scholar
  14. M. A. Noor, “Iterative schemes for nonconvex variational inequalities,” Journal of Optimization Theory and Applications, vol. 121, no. 2, pp. 385–395, 2004. View at Publisher · View at Google Scholar